# SDR CA130416018

- Difficulty date: April 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,678 hours
- Engine: Allsn 250C20R
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Switch
- Part number: 2050616355
- Condition: Leaking
- Location: Fuel Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAKING FROM FUEL FLOW SWITCH.  REPLACED WITH SERVICEABLE SWITCH.
